# SDR 95ZZZX5039

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N9172V
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622038
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Tailpipe
- Part number: 40B21011
- Condition: Cracked
- Location: Exhaust
- Part time: 1,119 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND LEFT EXHAUST TAILPIPE CRACKED AROUND THE ENTIRE CIRCUMFERENCE.  THE ONLY THING SECURING TAILPIPE WAS THE LOWER WASTEGATE EXHAUST CLAMP.  SUBMITTER STATED THIS APPEARS TO BE CAUSED BY PRELOAD ON THE EXHAUST SYSTEM.
